# SDR SWAA051813

- Difficulty date: June 17, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 20,897 hours, 12,094 cycles
- System (JASC): 3150 · Central Warning
- Part: Pseu
- Condition: Faulty
- Location: Warning Horn
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY.  TAKEOFF WARNING HORN SOUNDED AT ROTATION.  T/E FLAP INDICATED SPLIT R- 5 DEGREES, L- 2 1/2 DEGREES.  FLAPS WOULD NOT RESPOND TO FLAP HANDLE MOVEMENT IN FLIGHT.  FOUND PSEU FAULT, C/W FIM TASK AND RESET AURAL WARNING CIRCUIT BREAKER PER MM.
